# SDR 2011F00117

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: General aviation
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 53,788 hours, 27,738 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT 35K, DESCENDED TO 14K AND PRESSURIZATION BEGAN TO RECOVER.  O2 MASK DID NOT DEPLOY AUTOMATICALLY OR MANUALLY WHEN SELECTED.
